# SDR MASA200600986

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,755 hours, 10,309 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7137 IAD - STAB CHANNEL INOP IN FLIGHT.  MAINTENANCE REPLACED HSCU.
